MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD INFANT SINGLE USE BREATHING CIRCUIT; BZE

FISHER & PAYKEL HEALTHCARE LTD INFANT SINGLE USE BREATHING CIRCUIT; BZE
Model Number RT225
Medical Device Problem Codes Leak/Splash (1354); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare facility in (b)(6) reported that a rt225 infant bias flow breathing circuit was leaking during use.There was no patient consequence.
 
Additional Manufacturer Narrative
(b)(4).Method: the complaint rt225 infant bias flow breathing circuit was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is thus based on the information and photographs provided by the customer, and our knowledge of the product.Results: visual inspection of the provided photographs revealed that the inspiratory tube of a rt225 infant bias flow breathing circuit had a hole.Conclusion: without the complaint device, we are unable to determine the cause of the reported event.All rt225 infant bias flow breathing circuits are visually inspected and pressure and flow tested during production, and those that fail are rejected.The subject infant breathing circuit would have met the required specifications at the time of production.Our user instructions that accompany the rt225 infant bias flow breathing circuit state the following: "do not soak, wash, sterilize, or reuse this product.Avoid contact with chemicals, cleaning agents, or hand sanitizers." "perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient." "set appropriate ventilator alarms." "do not use beyond 7 days maximum duration of use.".

Brand Name
INFANT SINGLE USE BREATHING CIRCUIT
Common Device Name
BZE
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
faranak gomarooni
17400 laguna canyon road
suite 300
irvine, CA 92618
9494534000
MDR Report Key14341818
Report Number9611451-2022-00445
Device Sequence Number17463977
Product Code BZE
UDI-Device Identifier09420012431080
UDI-Public(01)09420012431080(10)2101298017(11)200917
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K020332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT225
Device Catalogue NumberRT225
Device Lot Number2101298017
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2022
Initial Report FDA Received Date05/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown